Sep 24, 2003
Dear doctor 1 It's usual to see only a rash during phi without fever or any other symptom? 2 If so, it means that the infected naive will be more sensible to develop rashes during the treatments for hiv (ex if he starts or switch a treatment)?
Response from Dr. Henry
I am not aware of any data that suggests that HIV+ patients who develop a rash during seroconversion are more likely to have a rash due to one of the antiretroviral drugs. KH
Who is responsabile?
My improved immune system is running amok
- Unprotected Oral Sex Without Ejaculation And HIV Transmission Risk
- Black Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Can An Sexually Transmitted Disease Cause White Vaginal Discharge?
- Constant Watery Vaginal Discharge
- Does Gardasil Work If Already Have Hpv?
- How Long Does Fluconazole Stay In Your System?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.